# SDR AALA202211080145

- Difficulty date: October 22, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A52204
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR AFT GIRT BAR FITTING LOCATED AT BS 344 AND LBL 58. REPLACED FITTING PER AARD 51-00-05.
